| Model Number |
ZXT150 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Code Available (3191)
| Date of Event |
03/15/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The intraocular lens (iol) is not returning for evaluation as it remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, labeling, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a symfony toric lens had rotated, (b)(6) 2019, requiring surgical repositioning.Lens was implanted in the left eye.Rotated approximately 90 degrees counter clockwise and the lens was repositioned (b)(6) 2019.Vision was 20/20 after best corrected with -1.75 diopter cylinder.No complications or incision enlargement.Reposition case was successful.No further information was provided.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.